MathSciNet Relay Station
MathSciNet bibliographic data
MR212781 54.80
Šarkovsʹkiĭ, O. M. On a theorem of G. D. Birkhoff. (Ukrainian) Dopovīdī Akad. Nauk Ukraïn. RSR Ser. A 1967 1967 429–432.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement